Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 104, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 10, 2007, 1:55 PM CDT for Menominee County, Shawano County, Wisconsin. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 1:55 PM CDT (18:55 UTC)
- Expired
- Jul 10, 2007, 2:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Menominee County, WI, Shawano County, WI
The radar
The Green Bay radar (KGRB), 57 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 2:05 PM CDT | TSTM WND GST 42 | Shawano, WI | |
| Jul 10, 2:10 PM CDT | TSTM WND DMG | Belle Plaine, WI | TREE AND POWER LINES DOWN. TIME APPROX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 11:55 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1010 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 101855
SVRGRB
WIC078-115-101930-
/O.NEW.KGRB.SV.W.0104.070710T1855Z-070710T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
155 PM CDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
SHAWANO COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 230 PM CDT
* AT 150 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 12 MILES WEST OF SHAWANO...AND MOVING EAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
SHAWANO
KESHENA
THE THUNDERSTORM WILL PRODUCE WINDS UP TO 60 MPH. IF OUTDOORS...MOVE
TO A STURDY BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES.
IF ON OR NEAR SHAWANO LAKE...GET OFF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
LAT...LON 4496 8891 4469 8892 4469 8832 4485 8833
4485 8848 4498 8849
$$
KIECKBUSCH3 follow-up statements
000
WWUS53 KGRB 101900
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT TUE JUL 10 2007
WIC078-115-101930-
/O.CON.KGRB.SV.W.0104.000000T0000Z-070710T1930Z/
MENOMINEE-SHAWANO-
200 PM CDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SHAWANO AND SOUTHERN MENOMINEE COUNTIES...
AT 158 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR RED RIVER...OR ABOUT 7 MILES WEST OF SHAWANO...
MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHAWANO AND KESHENA BY 205 PM...
SHAWANO LAKE BY 215 PM...
CECIL BY 220 PM...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IF ON OR NEAR SHAWANO LAKE...GET OFF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4496 8891 4469 8892 4469 8832 4485 8833
4485 8848 4498 8849
$$
KIECKBUSCH000
WWUS53 KGRB 101915
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
214 PM CDT TUE JUL 10 2007
WIC078-101924-
/O.CAN.KGRB.SV.W.0104.000000T0000Z-070710T1930Z/
MENOMINEE-
214 PM CDT TUE JUL 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE COUNTY IS
CANCELLED...
THE THREAT OF SEVERE WEATHER HAS SHIFTED EAST OF MENOMINEE
COUNTY...SO THE WARNING FOR SOUTHERN MENOMINEE COUNTY HAS BEEN
CANCELLED.
LAT...LON 4484 8871 4468 8885 4470 8825 4485 8826
4485 8848 4485 8851
$$
WIC115-101930-
/O.CON.KGRB.SV.W.0104.000000T0000Z-070710T1930Z/
SHAWANO-
214 PM CDT TUE JUL 10 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SHAWANO COUNTY...
AT 211 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
SHAWANO LAKE...OR ABOUT NEAR SHAWANO...MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ADVANCE...PULCIFER AND ZACHOW BY 225 PM...
GREEN VALLEY BY 230 PM...
A MEASURED GUST TO 42 MPH WAS REPORTED IN SHAWANO AT 206 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4484 8871 4468 8885 4470 8825 4485 8826
4485 8848 4485 8851
$$
KIECKBUSCH000
WWUS53 KGRB 101927
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT TUE JUL 10 2007
WIC115-101936-
/O.EXP.KGRB.SV.W.0104.000000T0000Z-070710T1930Z/
SHAWANO-
226 PM CDT TUE JUL 10 2007
...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO COUNTY WILL EXPIRE
AT 230 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WILL MOVE OUT OF
EASTERN SHAWANO COUNTY BY 230 PM CDT. GUSTY WINDS AND HEAVY RAINFALL
WILL CONTINUE IN EASTERN SHAWANO COUNTY UNTIL AROUND 240 PM CDT.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4484 8871 4468 8885 4470 8825 4485 8826
4485 8848 4485 8851
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:39 AM CDT, 9 hours 16 minutes earlier.
Area forecast discussion, Jul 10, 4:39 AM CDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 439 AM CDT TUE JUL 10 2007 .SHORT TERM...TODAY THROUGH WEDNESDAY... NORTHWEST FLOW TO BE RE-ESTABLISHED OVER THE AREA THIS PERIOD AS TROF DEEPENS OVER THE EASTERN THIRD OF THE COUNTRY. POTENT SHORT WAVE OVER EASTERN NORTH DAKOTA MOVING RAPIDLY EAST OVERNIGHT. SYSTEM TO CONTINUE TO DEEPEN AS PULLS NORTHEAST INTO WESTERN ONTARIO THIS AFTERNOON. MAIN DYNAMICS WITH SYSTEM...100 KT JET...WILL REMAIN NORTH OF STATE...THOUGH MODELS SHOW SOME SIG LIFT WITH FRONT THAT IS PROGGED TO BE INTO AREA BY 18Z. DID NOT MAKE MAJOR CHANGES TO PREVIOUS GRIDS...JUST PULLING BACK ON POPS IN THE MORNING EAST. AT PRESENT TIME...PCPN CONFINED TO VCNTY OF SHORT WAVE. EXPECT PCPN TO REDEVELOP ALONG FRONT LATER MORN...AFTERNOON. SBCAPES PROGGED TO BE BETWEEN 1.5K AND 2K THOUGH MID LEVEL INSTABILITY NOT TOO IMPRESSIVE. GIVEN UNIDIRECTIONAL SHEAR IN FORECAST SOUNDINGS AND INCREASING SPEEDS AS JET PUSHES IN THIS AFTERNOON...LOOK FOR DAMAGING WIND POTENTIAL WITH STRONGER STORMS. SYSTEM PULLS OUT QUICKLY BY EVENING. HAVE ADDED CHANCE OF TSTMS ON WED GIVEN CYCLONIC FLOW AND COLD TEMPERATURES ALOFT. -20 AT 5H OVER THE NORTH. LOW LEVEL AND MID LEVEL LAPSE RATES QUITE STEEP. WITH EXPECTED LOW FREEZING LEVELS...HAIL IS A DEFINITE POSSIBILITY. .LONG TERM...WED NIGHT THROUGH MONDAY... NW UPPER FLOW CONTINUES THRU MUCH OF PD AS SERIES OF SHRTWV TROFS CARVE OUT LNGWV OVR ERN NOAM AND WRN RDG HOLDS. SOME BACKING OF FLOW PSBL ERLY NXT WK AS ERN VORTEX RETROGRADES A BIT AND FLATTENS FLOW OVR CANADA. SERIES OF FAST MOVG SHRTWV TROFS WL FOLLOW IN THE STEPS OF TUESDAYS SYSTEM. NEXT SYS WL BE LATER WED/THU. PRECISE TIMING OF PRECIP ONSET BETWEEN MODELS (AND MODEL RUNS) IS STILL OF CONCERN...BUT GENERAL IDEA IS TO BRING CLDS AND CHC SHOWERS WED EVENING ACRS N AND CNTRL...AND FAR E BY THU AM. ANOTHER SYS IS DEPICTED BY GFS/UKMET/ECMWF TO AFFECT AREA LATE FRI INTO SAT. CONFIDENCE IS NOT HIGH ON TIMING AS MODELS ARE HAVING TROUBLE WITH SPEED OF SYSTEMS IN THIS NW FLOW. TEMPS WL BE BLO NORM FOR MUCH OF PD WITH UPPER TROF ANCHORED OVER JAMES BAY...SLOWLY MODERATING EARLY NXT WK AS UPPER LOW BACKS A BIT AS FLOW FLATTENS. && .AVIATION...PATCHY FOG AND LOW CLOUDS DEVELOPED AND WILL LINGER INTO MORNING HOURS. COLD FRONT TO PASS THROUGH REGION DURING THE AFTERNOON WITH LINE OF TSTMS EXPECTED OUT AHEAD OF THE FRONT. STORMS POSSIBLY STRONG WITH DAMAGING WINDS EXPECTED THIS AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/JKL
Hazardous weather outlook, Jul 10, 11:02 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1102 AM CDT TUE JUL 10 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1102 AM CDT TUE JUL 10 2007 ...SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME OF THE STORMS ARE LIKELY TO BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND 600 PM. A FEW OF THE STORMS COULD ALSO PRODUCE TORNADOES. THE GREATEST RISK OF TORNADOES IS ACROSS THE NORTHEAST CORNER OF THE STATE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON...WITH THE STRONGER STORMS CAPABLE OF PRODUCING SMALL HAIL. THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH THE REMAINDER OF THE PERIOD...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND POSSIBLY INTO THE EARLY EVENING. LMZ521-522-541>543-564-111100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1102 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY THIS AFTERNOON...WITH MORE WIDESPREAD THUNDERSTORMS EXPECTED DURING THE MIDDLE TO LATE AFTERNOON...AND POSSIBLY INTO THE EARLY EVENING. SOME OF THE STORMS COULD BE SEVERE AND PRODUCE STRONG WINDS AND ROUGH SEAS. LARGE HAIL IS ALSO POSSIBLE. INCREASING WESTERLY FLOW ASSOCIATED WITH THE PASSAGE OF A COLD FRONT WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH THE PERIOD...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED DURING THESE PERIODS. SKOWRONSKI
In the hours before
Special weather statement, Jul 10, 12:45 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1245 PM CDT TUE JUL 10 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101830- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 1245 PM CDT TUE JUL 10 2007 ...TORNADO WATCH UNTIL 800 PM... AT 1240 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM NEAR EAGLE RIVER...SOUTHWEST...TO WAUSAU...TO MARSHFIELD. THE LINE WAS MOVING EAST AT ABOUT 25 MPH. THE STORMS WERE RATHER WEAK AS OF 1240 PM...BUT ARE EXPECTED TO STRENGTHEN AS THEY SPREAD EAST DURING THE AFTERNOON. THE GREATEST RISK OF TORNADOES WILL BE AS THE LINE PUSHES THROUGH THE NORTHEAST CORNER OF THE STATE DURING THE AFTERNOON. THE PRIMARY RISK WITH THE SOUTHERN PORTIONS OF THE LINE...AND ANY STORMS THAT DEVELOP LATER THIS AFTERNOON WEST OF THE LINE...WILL BE OF DAMAGING WIND GUSTS. BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI/KIECKBUSCH WEATHER.GOV/GREENBAY
Special weather statement, Jul 10, 1:45 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 145 PM CDT TUE JUL 10 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK... ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT... APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO RIVERS 145 PM CDT TUE JUL 10 2007 ...TORNADO WATCH UNTIL 800 PM... AT 130 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS FROM WEST OF IRON MOUNTAIN MICHIGAN...TO CRANDON...TO STEVENS POINT... TO WEST OF WAUTOMA. THE LINE WAS MOVING EAST AT 25 MPH. THE STORMS HAD SLOWLY STRENGTHENED DURING THE PAST HOUR...BUT WERE STILL NOT SEVERE. THEY ARE EXPECTED TO CONTINUE TO SLOWLY STRENGTHEN AS THEY PUSH EAST. THE GREATEST RISK OF TORNADOES WILL BE AS THE LINE PUSHES THROUGH THE NORTHEAST CORNER OF THE STATE DURING THE AFTERNOON. THE PRIMARY RISK WITH THE SOUTHERN PORTIONS OF THE LINE...AND ANY STORMS THAT DEVELOP LATER THIS AFTERNOON WEST OF THE MAIN LINE...WILL BE OF DAMAGING WIND GUSTS. WIND GUSTS TO 40 MPH ARE POSSIBLE OVER NORTH-CENTRAL WISCONSIN EVEN WELL AWAY FROM THUNDERSTORMS. A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 800 PM THIS EVENING. BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS DEVELOPING WEATHER SITUATION. SKOWRONSKI/KIECKBUSCH WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:17 PM CDT | Special Marine Warning | GRB | 40 min | |
| Jul 10, 2:23 PM CDT | Marine Weather Statement | GRB | 52 min | |
| Jul 10, 2:41 PM CDT | Special Marine Warning | GRB | 64 min | |
| Jul 10, 3:03 PM CDT | Severe Thunderstorm Warning | GRB | Door | 42 min |
| Jul 10, 3:39 PM CDT | Special Marine Warning | GRB | 66 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.